# SDR USAA070567

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, LOWER SKIN AT REAR SPAR 86 INCHES FROM INBOARD END OF STAB HAS CRACK.  FAB'D & INSTALLED PERMANENT REPAIR DOUBLER PER TR 57-10-07, DEFECT SIZE:  1.5 INCH.
